# SDR CALA2023040401029

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Dim
- Location: Mid Zone 27def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID ZONE 27DEF AREA CEILING EMERGENCY LIGHT DIM REF HAECO NON-RO UTINE NO.9407533 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7 000 PERFORMED BY EMP V903178 REPLACED MID ZONE 27DEF R/H CEILING ARE A EMERGENCY LIGHT LAMP AND PERFORMED LAMP TEST,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-05-002-039 REV 138,IDT BY EMP V903214
